Certain iteration processes for the solution of differential equations in a Banach space
Differencialʹnye uravneniâ, Tome 6 (1970) no. 6, pp. 1026-1033
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_6_a8,
author = {O. Ashirov},
title = {Certain iteration processes for the solution of differential equations in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1026--1033},
year = {1970},
volume = {6},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_6_a8/}
}
O. Ashirov. Certain iteration processes for the solution of differential equations in a Banach space. Differencialʹnye uravneniâ, Tome 6 (1970) no. 6, pp. 1026-1033. http://geodesic.mathdoc.fr/item/DE_1970_6_6_a8/